ResearcherID Thomson Reuters  

Rubio, Rafael M
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: N-3393-2014
Other Names: Rafael María Rubio Ruiz
URL: http://www.researcherid.com/rid/N-3393-2014
Subject: Mathematics
ORCID: http://orcid.org/0000-0003-3911-9159
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Complete spacelike hypersurfaces in generalized Robertson?Walker and the null convergence condition: Calabi?Bernstein problems
 Author(s): Aledo, J.A.; Rubio, R.M.; Salamanca, J.J.
 Source: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas Volume: 111 Issue: 1 Pages: 115-128 Published: 2017
 Times Cited: 0
 DOI: 10.1007/s13398-016-0277-3 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-85009181377&partnerID=MN8TOAR ...
added
14-Sep-17
2.  Title: On uniqueness of the foliation by comoving observers restspaces of a Generalized Robertson?Walker spacetime
 Author(s): Pelegrin, J.A.S.; Romero, A.; Rubio, R.M.
 Source: General Relativity and Gravitation Volume: 49 Issue: 2 Published: 2017
 Times Cited: 0
 DOI: 10.1007/s10714-016-2183-6 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-85009973257&partnerID=MN8TOAR ...
added
14-Sep-17
3.  Title: Stability of maximal hypersurfaces in spacetimes: new general conditions and application to relevant spacetimes
 Author(s): Daniel de la Fuente; Rafael M. Rubio; Juan J. Salamanca
 Source: General Relativity and Gravitation Published: 2017
 DOI: 10.1007/s10714-017-2295-7 /  Author-provided URL : https://doi.org/10.1007/s10714-017-2295-7
added
14-Sep-17
4.  Title: Stable Minimal Surfaces in Riemannian Warped Products
 Author(s): Aledo, J.A.; Rubio, R.M.
 Source: Journal of Geometric Analysis Volume: 27 Issue: 1 Pages: 65-78 Published: 2017
 Times Cited: 0
 DOI: 10.1007/s12220-015-9673-8 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84952903480&partnerID=MN8TOAR ...
added
14-Sep-17
5.  Title: Characterizations of umbilic points of isometric immersions in Riemannian and Lorentzian manifolds
 Author(s): Caballero, M.; Rubio, R.M.
 Source: Taiwanese Journal of Mathematics Volume: 20 Issue: 5 Pages: 1041-1052 Published: 2016
 Times Cited: 0
 DOI: 10.11650/tjm.20.2016.7383 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84989908093&partnerID=MN8TOAR ...
added
14-Sep-17
6.  Title: On maximal hypersurfaces in Lorentz manifolds admitting a parallel lightlike vector field
 Author(s): Pelegrin, Jose A. S.; Romero, Alfonso; Rubio, Rafael M.
 Source: Classical and Quantum Gravity Volume: 33 Issue: 5 Published: MAR 3 2016
 Times Cited: 1
 DOI: 10.1088/0264-9381/33/5/055003
added
09-Apr-16
7.  Title: On maximal hypersurfaces in Lorentz manifolds admitting a parallel lightlike vector field
 Author(s): Peleg?n, J.A.S.; Romero, A.; Rubio, R.M.
 Source: Classical and Quantum Gravity Volume: 33 Issue: 5 Published: 2016
 Times Cited: 1
 DOI: 10.1088/0264-9381/33/5/055003 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84958280871&partnerID=MN8TOAR ...
added
14-Sep-17
8.  Title: On the scalar curvature of spacelike hypersurfaces in generalized Robertson Walker spacetimes
 Author(s): Aledo, Juan A.; Rubio, Rafael M.
 Source: Differential Geometry and Its Applications Volume: 44 Pages: 17-29 Published: FEB 2016
 Times Cited: 1
 DOI: 10.1016/j.difgeo.2015.10.004
added
09-Apr-16
9.  Title: On the scalar curvature of spacelike hypersurfaces in generalized Robertson Walker spacetimes
 Author(s): Juan A. Aledo; Rafael M. Rubio
 Source: Differential Geometry and its Applications Volume: 44 Pages: 17--29 Published: 2016
 Times Cited: 1
 DOI: 10.1016/j.difgeo.2015.10.004
added
14-Sep-17
10.  Title: Parabolicity of minimal graphs in Riemannian warped products and rigidity theorems
 Author(s): Aledo, J.A.; Rubio, R.M.
 Source: Nonlinear Analysis, Theory, Methods and Applications Volume: 141 Pages: 130-138 Published: 2016
 Times Cited: 0
 DOI: 10.1016/j.na.2016.04.006 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84968724551&partnerID=MN8TOAR ...
added
14-Sep-17
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: